# SDR HALA20241210355

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 19,094 hours, 4,076 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,927 hours, 2,292 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT. REMOVED AND REPLACED PYLON FIRE DETECTOR RAMP ASSY PER AMM 26-12-16 BITE TESTS GOOD OPS CHECK GOOD OK FOR SERVICE
